# SDR SWIA200923369

- Difficulty date: December 30, 2009
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 16,461 hours, 14,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST TWO CEILING EMERGENCY LIGHTS INOP.  (FLT 2543)  RELAMPED EMERGENCY LIGHTS.
